Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 32, NWS Tampa Bay, FL

December 20, 2021

NWS Tampa Bay, FL issued this small craft advisory at Dec 20, 2021, 3:28 AM EST. It took effect at Dec 20, 2021, 7:00 PM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2021, 3:28 AM EST (08:28 UTC)
In effect from
Dec 20, 2021, 7:00 PM EST
Expired
Dec 22, 2021, 4:23 AM EST
In force
33 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

921 
WHUS72 KTBW 200828
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
328 AM EST Mon Dec 20 2021

GMZ850-853-870-873-221200-
/O.NEW.KTBW.SC.Y.0032.211221T0000Z-211222T1200Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
328 AM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and seas
  4 to 6 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-856-876-221200-
/O.NEW.KTBW.SC.Y.0032.211221T0600Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
328 AM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Tampa Bay waters, Coastal waters from Bonita Beach to 
  Englewood FL out 20 NM and Waters from Bonita Beach to 
  Englewood FL out 20 to 60 NM.

* WHEN...From 1 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
864 
WHUS72 KTBW 201948
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
248 PM EST Mon Dec 20 2021

GMZ870-873-211800-
/O.EXT.KTBW.SC.Y.0032.211221T0000Z-211221T0900Z/
/O.NEW.KTBW.GL.A.0001.211221T0900Z-211222T0000Z/
/O.NEW.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 AM EST TUESDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 
  to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. 
  For the second Small Craft Advisory, east winds 15 to 25 kt 
  with gusts up to 35 kt expected. For the Gale Watch, northwest 
  winds 25 to 35 kt with gusts up to 45 kt and seas 4 to 7 feet 
  possible.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 
  to 60 NM.

* WHEN...For the Small Craft Advisory, from 7 PM Tuesday to 7 AM 
  EST Wednesday. For the Small Craft Advisory, from 7 PM this 
  evening to 4 AM EST Tuesday. For the Gale Watch, from late 
  tonight through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ876-211800-
/O.EXT.KTBW.SC.Y.0032.211221T0600Z-211221T0900Z/
/O.NEW.KTBW.GL.A.0001.211221T0900Z-211222T0000Z/
/O.NEW.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM EST
TUESDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, seas 5 to 6 feet
  expected. For the second Small Craft Advisory, seas of 5 to 6
  feet are again possible. For the Gale Watch, southwest winds 20
  to 30 kt with gusts up to 40 kt and seas 5 to 8 feet possible.

* WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 
  NM.

* WHEN...For the Small Craft Advisory, from 7 PM Tuesday to 7 AM 
  EST Wednesday. For the Small Craft Advisory, from 1 AM to 4 AM 
  EST Tuesday. For the Gale Watch, from late tonight through 
  Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ836-211800-
/O.EXA.KTBW.SC.Y.0032.211221T0600Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Charlotte Harbor and Pine Island Sound.

* WHEN...From 1 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ850-853-211800-
/O.CON.KTBW.SC.Y.0032.211221T0000Z-211222T1200Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-856-211800-
/O.CON.KTBW.SC.Y.0032.211221T0600Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Tampa Bay waters, Coastal waters from Bonita Beach to 
  Englewood FL out 20 NM and Waters from Bonita Beach to 
  Englewood FL out 20 to 60 NM.

* WHEN...From 1 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
303 
WHUS72 KTBW 210905
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
405 AM EST Tue Dec 21 2021

GMZ873-876-220000-
/O.EXP.KTBW.SC.Y.0032.000000T0000Z-211221T0900Z/
/O.UPG.KTBW.GL.A.0001.000000T0000Z-211222T0000Z/
/O.NEW.KTBW.GL.W.0003.211221T0905Z-211222T0000Z/
/O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
405 AM EST Tue Dec 21 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 4 to 9 feet. For the Small Craft 
  Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ870-220000-
/O.CAN.KTBW.GL.A.0001.000000T0000Z-211222T0000Z/
/O.EXP.KTBW.SC.Y.0032.000000T0000Z-211221T0900Z/
/O.EXT.KTBW.SC.Y.0033.211221T0905Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
405 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...GALE WATCH IS CANCELLED...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-836-850-853-856-220000-
/O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
405 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
208 
WHUS72 KTBW 211422
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
922 AM EST Tue Dec 21 2021

GMZ836-856-212230-
/O.UPG.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
/O.EXA.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.EXA.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
922 AM EST Tue Dec 21 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Charlotte Harbor and Pine Island Sound and Coastal 
  waters from Bonita Beach to Englewood FL out 20 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ873-876-212230-
/O.CON.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
922 AM EST Tue Dec 21 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST WEDNESDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 4 to 9 feet. For the Small Craft 
  Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ870-212230-
/O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
922 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-850-853-212230-
/O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
922 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
207 
WHUS72 KTBW 211435
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
935 AM EST Tue Dec 21 2021

GMZ853-212245-
/O.UPG.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
/O.EXA.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.EXA.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
935 AM EST Tue Dec 21 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Englewood to Tarpon Springs FL out 
  20 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ836-856-873-876-212245-
/O.CON.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
935 AM EST Tue Dec 21 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST WEDNESDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 4 to 9 feet. For the Small Craft 
  Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ870-212245-
/O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
935 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-850-212245-
/O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
935 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
512 
WHUS72 KTBW 211923
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
223 PM EST Tue Dec 21 2021

GMZ836-853-856-873-876-221200-
/O.CAN.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.EXT.KTBW.SC.Y.0033.211221T1923Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
223 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 30 kt and seas 5 to 7 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM, Waters from Bonita Beach to Englewood FL out 20 to 60 
  NM, Coastal waters from Englewood to Tarpon Springs FL out 20 
  NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM 
  and Charlotte Harbor and Pine Island Sound.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ870-221200-
/O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
223 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-850-221200-
/O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
223 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
251 
WHUS72 KTBW 220923
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
423 AM EST Wed Dec 22 2021

GMZ836-853-856-870-873-876-221030-
/O.CAN.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
423 AM EST Wed Dec 22 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are diminishing.

$$

GMZ830-850-221030-
/O.CAN.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
423 AM EST Wed Dec 22 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are diminishing.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 3:12 AM EST, 16 minutes earlier.

Area forecast discussion, Dec 20, 3:12 AM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
312 AM EST Mon Dec 20 2021

.DISCUSSION...
The cold front that passed through the forecast area Sunday will
stall out across southern Florida this morning, with widespread
stratus filling in behind the front expected to result in mostly
overcast skies through at least the early afternoon hours.
Although the front was not strong enough to advect in significantly
cooler air, dew points will drop a few degrees and the overcast
skies will moderate temperatures slightly from what was felt
during the weekend.

Tonight and Tuesday, a potent shortwave will swing through the
northern Gulf Coast, with a surface low developing over the Gulf of
Mexico and lifting northeast towards Florida, dragging a stronger
cold front behind it. Southerly flow ahead of this system will
increase atmospheric moisture and allow for increasing chances of
showers and some thunderstorms tonight and Tuesday, before rain
chances taper off Tuesday night and Wednesday. A dry slot filling in
south of the low will mean the highest rain totals are expected to
be mainly from around I-4 northward, with more limited rain coverage
to the south. While some thunderstorms are possible Tuesday,
drier air is forecast to fill in aloft by the afternoon, which
will keep any convection fairly shallow. However, with some strong
shear and modest helicity, a few stronger storms cannot be ruled
out, with gusty winds and isolated tornadoes possible.

Cooler air will fill in behind the front, falling all the way to
near normal levels Wednesday and Wednesday night before high
pressure fills in from the northwest and allows temperatures and
dew points to climb through the rest of the week. Otherwise, rain
chances will remain negligible through the weekend.

&&

.AVIATION...
Patchy dense fog is lingering over southwest Florida ahead of a
cold front, with lowering ceilings filling in behind the front.
These reduced ceilings are being slowed by a sheaf of cirrus
across the northern half of Florida, but MVFR/IFR ceilings are
expected to continue to develop through the rest of the night.
Ceilings will gradually lift out after sunrise, though periods of
mainly MVFR ceilings are expected to hold through the morning and
into the early afternoon hours. Ceilings will drop again after
sunset, along with increased chances of showers and perhaps a few
thunderstorms.

&&

.MARINE...
A cold front pushing south through the coastal waters will stall
out over the southern Gulf of Mexico today, as an area of low
pressure develops over the Gulf of Mexico. This low will lift
northeast through the waters tonight and Tuesday, bringing
increased chances of showers and thunderstorms and building winds
and seas. Exercise caution and small craft advisory level marine
conditions are expected by this evening and will hold through at
least Tuesday evening. Conditions will begin to improve Wednesday
as high pressure builds in and holds through the end of the week.

&&

.FIRE WEATHER...
Relative humidity will not drop to critically low levels during the
next several days.

&&

.Preliminary Point Temps/PoPs...
TPA  78  68  76  60 /  10  60  80  20
FMY  83  70  79  62 /  10  40  80  20
GIF  78  66  78  56 /  20  50  80  20
SRQ  79  68  77  60 /  10  50  80  20
BKV  75  60  75  51 /  10  70  80  20
SPG  76  69  75  62 /  10  60  80  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory from 7 PM this evening to 7 AM EST
     Wednesday for Coastal waters from Englewood to Tarpon
     Springs FL out 20 NM-Coastal waters from Tarpon Springs to
     Suwannee River FL out 20 NM-Waters from Englewood to Tarpon
     Springs FL out 20 to 60 NM-Waters from Tarpon Springs to
     Suwannee River FL out 20 to 60 NM.

     Small Craft Advisory from 1 AM Tuesday to 7 AM EST Wednesday for
     Coastal waters from Bonita Beach to Englewood FL out 20 NM-
     Tampa Bay waters-Waters from Bonita Beach to Englewood FL
     out 20 to 60 NM.

&&

Fleming

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 4:35 AM ESTDense Fog AdvisoryTBWCharlotte, Lee4 hr
Dec 20, 2:48 PM ESTGale WatchTBW13 hr
Dec 20, 2:48 PM ESTSmall Craft AdvisoryTBW38 hr

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.